Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. A. Tsfasman and S. G. Vl\u adu\c t
Title: Algebraic-geometric codes
Additional book information: Kluwer Academic Publishers, Dordrecht, Boston and London, 1991, xxiv+667 pp., US$229.00. ISBN 0-7923-0727-5.

References [Enhancements On Off] (What's this?)

  • [1] J. H. Conway and N. J. A. Sloane, Sphere packings, lattices and groups, Springer-Verlag, New York, 1988. MR 920369 (89a:11067)
  • [2] V. D. Goppa, Codes on algebraic curves, Soviet Math. Dokl. 24 (1981), 170-172. MR 628795 (82k:94017)
  • [3] -, A new class of linear error-correcting codes, Problems Inform. Transmission 6 (1970), 207-212.
  • [3] J. Justesen, K. J. Larsen, H.. Elbrønd Jensen, Al Havemose, and T. Hø holdt, Construction and decoding of a class of algebraic geometry codes, IEEE Trans. Inform. Theory IT-35 (1989), 811-821. MR 1013689 (91d:94021)
  • [5] J. H. van Lint, Algebraic geometric codes, Coding Theory and Design Theory (D. Ray-Chaudhuri, ed.), vol. 1, Springer-Verlag, New York, 1990, pp. 137-162. MR 1047878 (91d:14008)
  • [6] J. H. van Lint and G. van der Geer, Introduction to coding theory and algebraic geometry, Birkhäuser Verlag, Boston and Berlin, 1988. MR 1015293 (91e:94023)
  • [7] R. Pellikaan, On a decoding algorithm for codes on maximal curves, IEEE Trans. Inform. Theory IT-35 (1989), 1228-1232. MR 1036627 (90k:94031)
  • [8] C. E. Shannon, A mathematical theory of communication, Bell Syst. Tech. J. 27 (1948), 379-423 and 623-656. MR 0026286 (10:133e)
  • [9] A. N. Skorobogatov and S. G. Vlăduţ, On the decoding of algebraic geometric codes, IEEE Trans. Inform. Theory IT-36 (1990), 1051-1060. MR 1066592 (91i:94042)
  • [10] M. A. Tsfasman, S. G. Vlăduţ, and Th. Zink, Goppa codes that are better than the Varshamov-Gilbert bound, Problems Inform. Transmission 18 (1982), 163-165. MR 711895 (84k:94021)

Review Information:

Reviewer: J. H. van Lint
Journal: Bull. Amer. Math. Soc. 27 (1992), 306-310
American Mathematical Society